# SDR P5CA2020121800406

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,260 hours, 5,191 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Odor
- Location: Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER SMELL BELIEVED TO BE ASSOCIATED WITH RUNWAY TURN OFF LIGHT ACTIVATION, PER AMM 05-51-56.  PERFORM SMOKE & FUMES IN CABIN CONDITION INSPECTION SATISFACTORY, PER MEL 33-42-03.  RELEASE A/C CAT C, NOTIFIED MCC, MDDR NR 139747, T/I 20:18 YC.  PLACARD INSTALLED.  LT RUNWAY TURNOFF LT SW BURNING SMELL.  REMOVED AND REPLACED LT RUNWAY TURN-OFF LIGHT, IAW SSM 33-42-02.  OPERATIONS CHECK REFERENCE IS AMM 33-42-03/201.  OPERATIONS CHECKS GOOD.
